# SDR YENA20130427086

- Difficulty date: April 27, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 24,983 hours, 8,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 396, DURING MAINTENANCE CHECK,  FOUND SEAT MOUNTED EMERGENCY WHITE LIGHT INOPERATIVE AT SEAT ROW 15ABC. FOUND WIRE HARNESS TO LIGHT ASSEMBLY WITH OPEN WIRE. REMOVED AND REPLACED LIGHT ASSEMBLY WIRE HARNESS PER ESPM 20-48-14. OPS CHECK OF EMERGENCY LIGHT NORMAL PER 33-50-00.
